# SDR ASOA2015102114012

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER HAS CORROSION, EVALAUTED CORROSION ON TCAS ANTENNA FOR ACCESS TOP DOUBLER IN FOUND TO BE OF OF LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED TCAS ANTENNA FOR ACCESS TO DOUBLER IN SAME AREA REF: AMM 34-43-07-000-801-A03.  REINSTALLED THE TCAS ANTENNA IAW: AMM 34-43-07-400-801-A03.  OPS CHECK GOOD.  REMOVED AND REINSTALLED TCAS DOUBLER REF: SRM 51-42-06-001-001-A01, 51-42-21-0001-001-A01, REV A WEB.  RESTORED FINISH TO REPAIR AREA AS NEEED REF ARM 51-21-16-001-001-A01 AND APPLIED CIC IAW SRM 51-21-11-001-001-A01.
